Previous |  Up |  Next


[A1] A. V. ARCHANGEL'SKIĬ: Compact sets and topology of spaces. Trans. Mosc. Math. Soc. 13 (1965), 1-62.
[A2] A. V. ARCHANGEL'SKIĬ: Some types of quotient mappings and the relations between classes of topological spaces. Soviet Math. Dokl. 4 (1963), 1726-1729.
[Va] I. A. VAINŠTEIN: O zamknutych otobrajenijach metricheskich prostronstv. DAN SSSR 57 (1947), 319-321. MR 0022068
[V] N. V. VELIČKO: O $p$-prostranstvach i ich nepreryvnych obrazach. Mat. Sbornik 90 (1973), 34-47. MR 0339082
[vD,W] E. van DOUNEN M. L. WAGE: Small subsets of first countable spaces. Fund. Math. CIII (1979), 104-110. MR 0543872
[K] T. A. KUZNETSOVA: Nepreryvnye otobrajenija i kompaktnye rasširenija topologičeskich prostranstv. Mat. Gos. Univ. mat. mech, 5 (1973), 48-52. MR 1173219
[L] N. S. LAŠNEV: O faktornych otobrajenijach topologičeskich prostranstv. DAN SSSR 201 (1971), 531-534. MR 0292015
[M1] E. MICHAEL: A note on closed maps and compact sets. Isr. J. Math. 2 (1969), 173-176. MR 0177396
[M2] E. MICHAEL: Bi-quotient maps and cartesian products of quotient maps. An. Inst. Fourier 18 (1969), 287-302. MR 0244964
[Mi1] V. MIŠKIN: Regular sets and closed maps of nonmetrizable spaces. Bull. Acad. Polon. Sci. math. 26 (1978), 985-989. MR 0528982
[Mi2] V. MIŠKIN: Closed mappings and completeness. Bull. Acad. Polon. Sci. mat. 23 (1975), 281-284. MR 0385788
[Mi3] V. MIŠKIN: Closed mappings and the Baire category theorem. Bull. Acad. Polon. Sci. math. 23 (1975), 425-429. MR 0383338
[Mi4] V. MIŠKIN: Upper and lower semicontinuous set-valued mappings of topological spaces. Proceedings of the 5-th Prague Topological Sympositum (to appear).
[Mi5] V. MIŠKIN: Countably discrete mappings with a closed graph. (to appear).
[M] M. MIŠIČ: Proceedings of the International Symposium on Topology and its applications. Beograd, 1968.
[Mo] R. L. MOORE: Foundations of point set theory. Amer. Math. Soc. Coll. Publ. 13, Revised Edition, Providence, R.I., 1962. MR 0150722 | Zbl 0192.28901
[MH] K. MORITA S. HANAI: Closed mappings and metric space. Proc. Japan Acad. 32 (1956), 10-14. MR 0087077
[S] A. H. STONE: Metrizability of decomposition spaces. Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 | Zbl 0071.16001
[F] V. V. FILLIPOV: Faktornye otobrajenija i kratnost bazy. Mat. Sborn. 80, 4 (1969), 521-532. MR 0261566
[P] V. I. PONOMAREV: O svojstvach topologicheskich prostranstv. sochranjausichsja pri nnogoznachnych otobrajenijach, Mat. Sborn. 51, 4 (1960), 515-536. MR 0121778
[T] T. TANI: Some generalizations of closed maps, their properties and $M$-spaces. Math. Jap. 20 (1975), 237-252. MR 0425887 | Zbl 0325.54006
Partner of
EuDML logo